About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 548310, 8 pages
http://dx.doi.org/10.1155/2013/548310
Research Article

Blowup Phenomena for a Modified Dullin-Gottwald-Holm Shallow Water System

College of Mathematics and Information Science, Wenzhou University, Wenzhou 325035, China

Received 6 April 2013; Accepted 11 June 2013

Academic Editor: Sergey Piskarev

Copyright © 2013 Panpan Zhai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. R. Dullin, G. A. Gottwald, and D. D. Holm, “An integrable shallow water equation with linear and nonlinear dispersion,” Physical Review Letters, vol. 87, no. 19, Article ID 194501, pp. 4501–4504, 2001. View at Scopus
  2. Y. Liu, “Global existence and blow-up solutions for a nonlinear shallow water equation,” Mathematische Annalen, vol. 335, no. 3, pp. 717–735, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Tian, G. Gui, and Y. Liu, “On the well-posedness problem and the scattering problem for the Dullin-Gottwald-Holm equation,” Communications in Mathematical Physics, vol. 257, no. 3, pp. 667–701, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Zhou, “Blow-up of solutions to the DGH equation,” Journal of Functional Analysis, vol. 250, no. 1, pp. 227–248, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Zhou and Z. Guo, “Blow up and propagation speed of solutions to the DGH equation,” Discrete and Continuous Dynamical Systems B, vol. 12, no. 3, pp. 657–670, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. D. Holm, L. Ó Náraigh, and C. Tronci, “Singular solutions of a modified two-component Camassa-Holm equation,” Physical Review E, vol. 79, no. 1, Article ID 016601, 13 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. Constantin and R. I. Ivanov, “On an integrable two-component Camassa-Holm shallow water system,” Physics Letters A, vol. 372, no. 48, pp. 7129–7132, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Guo, H. Gao, and Y. Liu, “On the wave-breaking phenomena for the two-component Dullin-Gottwald-Holm system,” Journal of the London Mathematical Society, vol. 86, no. 3, pp. 810–834, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. M. Chen and Y. Liu, “Wave breaking and global existence for a generalized two-component Camassa-Holm system,” International Mathematics Research Notices, no. 6, pp. 1381–1416, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. Guan and Z. Yin, “Global existence and blow-up phenomena for an integrable two-component Camassa-Holm shallow water system,” Journal of Differential Equations, vol. 248, no. 8, pp. 2003–2014, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Guan, K. H. Karlsen, and Z. Yin, “Well-posedness and blow-up phenomena for a modified two-component Camassa-Holm equation,” in Nonlinear Partial Differential Equations and Hyperbolic Wave Phenomena, vol. 526 of Contemporary Mathematics, pp. 199–220, American Mathematical Society, Providence, RI, USA, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Constantin and J. Escher, “Wave breaking for nonlinear nonlocal shallow water equations,” Acta Mathematica, vol. 181, no. 2, pp. 229–243, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Constantin and J. Escher, “Well-posedness, global existence, and blowup phenomena for a periodic quasi-linear hyperbolic equation,” Communications on Pure and Applied Mathematics, vol. 51, no. 5, pp. 475–504, 1998. View at Zentralblatt MATH · View at MathSciNet
  15. A. A. Himonas, G. Misiołek, G. Ponce, and Y. Zhou, “Persistence properties and unique continuation of solutions of the Camassa-Holm equation,” Communications in Mathematical Physics, vol. 271, no. 2, pp. 511–522, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. Jiang and S. Hakkaev, “Wave breaking and propagation speed for a class of one-dimensional shallow water equations,” Abstract and Applied Analysis, vol. 2011, Article ID 647368, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  17. H. P. McKean, “Breakdown of a shallow water equation,” The Asian Journal of Mathematics, vol. 2, no. 4, pp. 867–874, 1998. View at Zentralblatt MATH · View at MathSciNet
  18. Y. Zhou, “Wave breaking for a periodic shallow water equation,” Journal of Mathematical Analysis and Applications, vol. 290, no. 2, pp. 591–604, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Zhou, “On solutions to the Holm-Staley b-family of equations,” Nonlinearity, vol. 23, no. 2, pp. 369–381, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. Escher, O. Lechtenfeld, and Z. Yin, “Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation,” Discrete and Continuous Dynamical Systems A, vol. 19, no. 3, pp. 493–513, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Z. Guo, “Blow-up and global solutions to a new integrable model with two components,” Journal of Mathematical Analysis and Applications, vol. 372, no. 1, pp. 316–327, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Z. Guo and L. Ni, “Persistence properties and unique continuation of solutions to a two-component Camassa-Holm equation,” Mathematical Physics, Analysis and Geometry, vol. 14, no. 2, pp. 101–114, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Z. Guo and Y. Zhou, “On solutions to a two-component generalized Camassa-Holm equation,” Studies in Applied Mathematics, vol. 124, no. 3, pp. 307–322, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Z. Guo, M. Zhu, and L. Ni, “Blow-up criteria of solutions to a modified two-component Camassa-Holm system,” Nonlinear Analysis. Real World Applications, vol. 12, no. 6, pp. 3531–3540, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. P. Zhang and Y. Liu, “Stability of solitary waves and wave-breaking phenomena for the two-component Camassa-Holm system,” International Mathematics Research Notices, no. 11, pp. 1981–2021, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. M. Zhu, “Blow-up, global existence and persistence properties for the coupled Camassa-Holm equations,” Mathematical Physics, Analysis and Geometry, vol. 14, no. 3, pp. 197–209, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Zhu and J. Xu, “On the wave-breaking phenomena for the periodic two-component Dullin-Gottwald-Holm system,” Journal of Mathematical Analysis and Applications, vol. 391, no. 2, pp. 415–428, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. T. Kato, “On the Cauchy problem for the (generalized) Korteweg-de Vries equation,” in Studies in Applied Mathematics, vol. 8 of Advances in Mathematics, Supplementary Studies, pp. 93–128, Academic Press, New York, NY, USA, 1983. View at Zentralblatt MATH · View at MathSciNet
  29. Y. Zhou, “Blow-up of solutions to a nonlinear dispersive rod equation,” Calculus of Variations and Partial Differential Equations, vol. 25, no. 1, pp. 63–77, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. Zhu, L. Jin, and Z. Jiang, “A new blow-up criterion for the DGH equation,” Abstract and Applied Analysis, vol. 2012, Article ID 515948, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet